# SDR A6WA202112098019

- Difficulty date: October 23, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5241 · Galley Doors
- Part: Angle
- Part number: 601R38303253
- Part serial: NSN
- Condition: Corroded
- Location: Fs 319.70-Fs349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CORROSION ON SERVICE DOOR LOWER SILL ANGLE P/N: 601R38303-253 AT FS 319.70 TO FS 349 AND RBL 38 TO RBL 39.  **************AIRCRAFT REMOVED FROM SERVICE************************  BLENDED 3 EACH AREAS ON SERVICE DOOR LOWER SILL ANGLE AS FOLLOW: FS 319+6 & RBL 39 (P1) = 4.0"L X 1.9"W X .015"D FS 333+3 & RBL 39 (P2) = 2.0"L X 1.0"W X .005"D FS 333+7 & RBL 39 (P3) = 3.6"L X 1.7"W X .014"D VERIFIED COMPLETE REMOVAL OF CORROSION AT BLEND AREAS. HFEC INSPECTION PERFORMED AT REPAIR AREAS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. RESTORED CIC PROTECTION. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW MHIRJ REO 601R-53-21-3512 REV (--) DATED 2021-12-04. WORK COMPLETED ON AERSALE W/O #003486 CARD #20377 AT AERSALE CRS #4AER685B. N435AW TT: 39,961 TC: 38,675
